# SDR SWIA202156750

- Difficulty date: January 21, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R/H AFT SIDE OF FRAME AT F.S.379.00 AT STGR 21R (MARKED).   (C-CHECK) RO 3/8/2021    REMOVED AND REPLACED FRAME AT FS 379.00 REF DWG SH670-32050 REV J AND REF CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
